# SDR DLM88001484

- Difficulty date: August 4, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 23,497 hours, 18,646 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Acm Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AT V1 SPEED BOTH LT AND RT AIR CONDITIONING TEMP HIGH LIGHTS ILLUMINATE ON OAP.  ON RETURN TO FIELD LIGHTS WENT OUT AND  RE-ILLUMINATED ON DOWNWIND LEG.  SMOKE AND FUMES WERE SMELLED IN CABIN AND COCKPIT.  REPLACED WATER SEPARATOR BAGS.  PERFORMED LT AND RT AUGMENTATION VALVES CHECK PER MD88 PREFLIGHT HANDBOOK.  RAN BOTH ENG AT T/O PWR FOR 4 MIN.  NO SMOKE PRESENT.
